# SDR 9700339982

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAIL INTERIOR SHEAR CLIP ON AFT SIDE OF FRAME AT FS 1087 CRACKED LEFT OF VERTICAL ATTACH FITTING.  REPLACED SHEAR CLIP AND REPAIRED WEB PER EA 99-111969.
